The behaviour of resonances in Hecke triangular billiards under deformation. / Howard, P. J.; O'Mahony, P. F.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 31, 03.08.2007, p. 9275-9295.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)9275-9295
Number of pages21
JournalJournal of Physics A: Mathematical and Theoretical
Issue number31
Publication statusPublished - 3 Aug 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 52962